# SDR DALA2018082005159

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 71,728 hours, 52,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROW 22-25 WERE INOPERATIVE.  R & R THE BATTERIES IAW AMM 33-53. OPS CHECKED GOOD.  OK FOR SERVICE.
